# SDR 97ZZZX1934

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5691Y
- Make and model: Enstrm F28C
- Aircraft serial: 4792
- Engine: Lyc HIO360E1BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 75838
- Condition: Failed
- Location: Nr 4 Cylinder
- Part time: 566 hours
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

EXHAUST VALVE GUIDE BROKE UP LETTING THE EXHAUST VALVE LOOSEN IN THE CYLINDER.  EXHAUST VALVE DID NOT FAIL.  PIECES FROM THE GUIDE JAMMED THE TURBOCHARGER TURBINE WHEEL DESTROYING THE TURBOCHARGER AND CAUSING LOSS OF POWER.
